Semi-classical Linear Functionals of Class Four: The Symmetric Case

Volume 6, Issue 2, Article 3 - 2019

Authors: M. Zaatra

Copyright © 2019 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this paper, we obtain all the symmetric semi-classical linear functionals of class four taking into account the irreducible expression of the corresponding Pearson equation. We focus our attention on their integral representations. Thus, some linear functionals very well known in the literature, associated with perturbations of semi-classical linear functionals of class two at most, appear as well as new linear functionals which have not been studied.

How To Cite This Article

M. Zaatra (2019) Semi-classical Linear Functionals of Class Four: The Symmetric Case
General Letters in Mathematics Vol 6 (2) 84-105
https//doi.org/DOI:10.31559/glm2019.6.2.3